... I am on the pill. Take it everyday. I switched to a higher dose the day we had the mishap. I know my doc said I did not need plan b but took it anyway. He did ejaculate in me. I freaked out. Still am. How long am I going to be all messed up. Back pain cramps moody. Acne. I'm a mess. Being my old pills caused me to bleed a week before my period. Does that mean they were not effective. That is the reason I changed to a higher dose
No responses have yet been posted. Add your response to this question.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Jul 2014 • 1 answer
Posted 5 Jun 2015 • 1 answer
Posted 10 Feb 2016 • 0 answers
Posted 21 May 2017 • 1 answer
Posted 12 Dec 2017 • 2 answers